Stable reduced-order models for discrete-time systems
Farsi, M., Warwick, K. and Guilandoust, M. (1986) Stable reduced-order models for discrete-time systems. IEE Proceedings D: Control Theory and Applications, 133 (3). pp. 137-141. ISSN 0143-7054
Full text not archived in this repository.
The Routh-stability method is employed to reduce the order of discrete-time system transfer functions. It is shown that the Routh approximant is well suited to reduce both the denominator and the numerator polynomials, although alternative methods, such as PadÃ�Â(c)-Markov approximation, are also used to fit the model numerator coefficients.
Centaur Editors: Update this record